4 results for nonlocal.

Parameters for your search query:
Keyword    nonlocal

Open AccessArticle
Export: RIS | BibTeX | EndNote
On a Nonlocal Problem with the Second Kind Integral Condition for a Parabolic Equation
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 62-67. DOI: 10.12691/ijpdea-2-4-1
Pub. Date: September 09, 2014Views: 9911Downloads: 5312
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Inverse Coefficient Problem for a Parabolic Equation under Nonlocal Boundary and Integral Overdetermination Conditions
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 38-43. DOI: 10.12691/ijpdea-2-3-1
Pub. Date: June 26, 2014Views: 10978Downloads: 5994
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Boundary Value Problem for the Equation of Motion of a Homogeneous Bar with Periodic Conditions
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 252-256. DOI: 10.12691/ajams-3-6-6
Pub. Date: November 27, 2015Views: 5409Downloads: 3815
Open AccessArticle
Export: RIS | BibTeX | EndNote
Vibration of Single-Walled Carbon Nanotubes by Using Nonlocal Theory
American Journal of Mechanical Engineering. 2014, 2(7), 195-198. DOI: 10.12691/ajme-2-7-5
Pub. Date: October 13, 2014Views: 14466Downloads: 11411Citations: 3
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals



Article Types